advertisement
Question
Posted by: Day dreamer | 2008/08/21

Depression and bipolar


Message:
I am on Cymbalta for about three years and Urbanol for about a month (previously on Alzam) for depression and bipolar. I want to stop taking these prescriptive drugs as i'  m not sure if they'  re helping me. Lately i'  m very irratable. I went off the Cymbalta as i was told it can cause memory loss, and urbanol is better... now i'  m not sure if that'  s was causing the irritability?
Please help.
Date: 21/8/2008

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Dreamer

How long have you been on the alzam before it was stopped? A suden withdrawal may cause irritability.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement